Previous |  Up |  Next


Title: Attractors of nonautonomous and stochastic differential inclusions (English)
Author: Caraballo, Tomás
Author: Langa, José Antonio
Author: Melnik, Valery S.
Author: Valero, José
Language: English
Journal: Equadiff 10
Volume: [Part 2] Papers
Issue: 2001
Pages: 57-66
Category: math
MSC: 35B40
MSC: 35B41
MSC: 35K55
MSC: 35K57
MSC: 37L55
Date available: 2009-02-11T16:54:54Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_10-2001-2_11.pdf 327.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo